| Model Number |
LIS052 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/30/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The facility's purchasing coordinator reported that when the physician was using the lacrimal intubation set, the tubing broke on 4 of them (same lot).There were no patient complications reported as a result of the alleged report.There was no additional information provided.The device was returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Four samples were returned for evaluation.Three had the probe still attached but one sample had both probes detached.The three intact samples successfully passed pull force testing.The reported complaint could not be duplicated.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.